Androgel side effects on women

Common Questions and Answers about Androgel side effects on women

androgel

I just looked up the side effects for the Androgel and it's side effects include anxiety and depression, along with many, many more! My husband's doctor said he preferred the shots because the Androgel has so many side effects, so I feel there is a correlation here. Below is the website for you to check out. His Endo will get to the bottom of this and quickly. I wish you both all the best! http://www.drugs.com/sfx/androgel-side-effects.
WHO IS THIS MAN??? 5. I found a pill - small white, square, has b p on one side and 10 on the other. 6. Taking Clonazepam (again, doc gave 1 mg tabs to take one at night - 5 days ago -there are 5 left) 7. Being mean to the kids - mouth mean - 8. Talking really bad to me (I had to leave him with the kids, in the grocery store b/c I couldn 't let him treat me verbally abusive like that in front of the boys - or ever) My mom had to pick us up - and, (and this kills me) I had to lie as to why.
I had been on Androgel for low testosterone, but it did nothing, so I started testosterone therapy replacement using pellets, a newer procedure. I am 65. After 7 days, I was hit with overwhelming anxiety, panic, the yawns. Today it is a bit better- Today is day 8. I had no idea that testosterone replacement could cause anxiety. I took the stuff because I had anxiety, that Celexa had done a tremendous job of helping. I had to take a Klonopin last night because I was so anxious.
Sub clogs up our brain receptors in crazy ways and lack of libido is just one of the many side effects of that!! As fas as advice... I'm picking the less raunchy of the advice tips to post... lol But a little spontaneity will go a long way!! Use some creativity... hang in there girl it will get better for sure!!
Not only that, but it's right on pfizer's website, in the side effects for Depo®-Testosterone testosterone cypionate injection. Decrease libido is a possible side effect. Right now I'm off of everything, and am trying herbal supplements and an over the counter estrogen blocker. The drive is coming back, but it's slow. A friend recommended i try a different ester of testosterone. Enenthate instead of Cypionate. So those of you experiencing this problem, might consider that.
IM ONLY INTERESTED IN GETTING MY TESTOSTERONE LEVELS UP TO ABOUT 1200 WHICH IS A NORMAL LEVEL FOR A YOUNG GUY LIKE MYSELF. THERES NOT GONNA BE ALOT OF SIDE EFFECTS FROM SMALL DOSES LIKE IM TALKING ABOUT. AND ALSO YOU THINK UR COOL POSTING MY COMMENTS AND THEN POSTING UR ANSWERS BELOW THEM. UR NOT COOL BARON . UR ON THIS SITE TRYING TO TELL ME WHATS RIGHT AND WRONG. UR NOT EVEN A DOCTOR OR A HEALTH PROFESSIONAL. LEAVE IT UP TO THE EXPERTS BUDDY.
It came back low on the normal side. He prescribed a tes cream I rub on a muscle everyday. Been using it for a year now and just tested at 828. I also take DHEA, and several vitamins, but he said I was vitamin D deficient and told me to take 2000ui per day. I gotta say I feel great. Started back at the gym taking a pre-workout mix and feel like I did when I was 21. I highly encourage anyone that is middle aged gaining that waistline weight to get checked.
DHT can have negative effects on the prostate (PSA is a good gauge for this) and on male pattern baldness (but only if you are genetically prone to this). The problem with androgel is that once it shuts down your own natural production, sometimes the gel isn't enough to even get you above your previous levels (300/400). What dosage are you using?
I don't know if oral testosterone is still available, but it's what I was put on when the shots, and their side effects, became too much for my wife to handle. Like your men, I was having chronic puberty problems. The oral medication cured that and the mood swings disappeared. I was on Androgel for a time, but there is a caveat about that. Being a topical testosterone it can rub off on your wife while being intimate and cause her problems. I know of one woman who was so affected.
i hate like now i did nt want to talk sad to any of you but i cant say thius to any one so hear i am i did not sleep on my side before the trt it would hurt my balls now things arent any beeeter .will as life has it once a big dog but what am i now lost .i can be with a lot of gerat ladys but ho want this looks right but no drive wow thats hot .lets not ever have sex good plan !!!!! im a road dog with no health care just what i can pay.
It is 16 years later, and I still have many side effects. I just went on disability. Brain fog, exhaustion - but strangely hyper at times, aches, tendency to want to take many naps but ALWAYS tired, lousy nights sleep, feeling that a truck hit me, hard to go out with friends because I tire so easily. My Gastroenterologist swears I am fine, and does not want to hear that these side effects could be from Peg/Pib. I am grateful to all of you for sharing. I don't feel like I am alone in this.
I just started the hcg orally this time and I've been on it for two weeks and I have lost 14lbs. I have not notice any side effects on this program , by the way I am mixing the hcg from the injection recipie and I put it under my tongue 2 times a day and it is wroking the same as injectiong. Good luck with your programs.
About six years ago, I noticed nasty little puckers and crepiness in the crook of my elbow. About six months ago, the skin under my underarm (on the inner side of my arm) started to look saggy. I have an antiaging blog and have used this to document everything logical to be done about this since many of my readers are experiencing the same.
(1) I can usually fall aslepp only if I am sleeping on either side, and (2) I know my mid-back pain will start a few hours after I fall asleep on my back. I have 5 different types of doctors: an orthopedic shoulder surgeon, an orthopedic spine surgeon, an internist, a pain management specialist (anesthesiologist) and a chiropractor. They all suggest THE SAME THING....Specifically that my mid-back pain is a result referred pain of my torn labrum and rotator cuffs in both shoulders.
MedHelp Health Answers